# SDR IPXA2021042168472

- Difficulty date: April 1, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Bracket
- Part number: ARC0502508
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING O/B FLAP I/B HINGE BRACKET LUG HOLE AT STA. XW 486.403 HAS CORROSION.REPAIRED R/H WING O/B FLAP I/B HINGE BRACKET LUG IAW VT-SAA EA 011-5700-01-A9029 REV. I/R AND UPS EO MD11-5700-80086-A. (MINOR)
